zbMATH — the first resource for mathematics

A convexity condition in Banach spaces and the strong law of large numbers. (English) Zbl 0108.31401

Full Text: DOI
[1] Anatole Beck, Une loi forte des grands nombres dans des espaces de Banach uniformément convexes, Ann. Inst. H. Poincaré 16 (1958), 35 – 45 (French). · Zbl 0131.35306
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.